MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Thrombosis/Thrombus (4440)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that three months post-implant there was significant thrombus that required an additional stent.A procedure was performed on (b)(6) 2025 due to atherosclerosis of native arteries of extremities with intermittent claudication.Circumferential calcification of the right superficial femoral artery.Significant dissection in the mid/distal sfa following atherectomy and balloon angioplasty requiring placement of two 6 x 120 mm eluvia drug-eluting overlapping stents with excellent result.On (b)(6) 2025, an ivus procedure was performed due to right leg resting pain and found thrombotic occlusion of right sfa.The results went from 100 percent stenosis preintervention to less than 20 percent stenosis post-intervention, but with significant residual "flap" in mid-stent treated with 6 x 150 mm eluvia drug-eluting stent within the existing stent.Additional unrelated lesions were treated as well.A 6 french celt percutaneous closure device deployed in left common femoral access site upon completion resulting in excellent hemostasis.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22173326
Report Number2124215-2025-37915
Device Sequence Number9218545
Product Code NIU
UDI-Device Identifier08714729876618
UDI-Public(01)08714729876618(17)260712(10)34590653
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2026
Device Model NumberH74939294601210
Device Catalogue NumberH74939294601210
Device Lot Number0034590653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/10/2025
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexUnknown